# SDR S9BA2014072100007

- Difficulty date: July 4, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N336SA
- Make and model: Saab 340B
- Aircraft serial: 336
- Aircraft time: 26,412 hours, 32,416 cycles
- Engine: Ge CT79B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 4051T98P01
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF OIL & FUEL IN CABIN.  LANDED, INSPECTED ALL FUEL LINES AND OIL COMPONENTS THE LT ENGINE FOR ANY POSSIBLE LEAKAGES THAT MAY CAUSE THE ODOR IN THE CABIN.  FOUND AGB TO HMU LINE LEAKING AFTER INITIAL ENGINE RUN. TIGHTEN LINE IAW MM 730000,  STEP 9A.  PERFORMED SECOND ENGINE RUN AND NO LEAKS FOUND, OR ODOR IN THE CABIN.
